Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999
Contents of Volume 127, Number 5 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge On the reduction number of some graded algebras Henrik Bresinsky; Lê Tuân Hoa...
Sparad:
Huvudupphovsman: | American Mathematical Society |
---|---|
Materialtyp: | Artikel |
Språk: | English |
Publicerad: |
American Mathematical Society
2009
|
Ämnen: | |
Länkar: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/472 |
Taggar: |
Lägg till en tagg
Inga taggar, Lägg till första taggen!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Liknande verk
-
Proceedings of the American Mathematical Society. Volume 127, Number 8, 1999
av: American Mathematical Society
Publicerad: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 1, 1999
av: American Mathematical Society
Publicerad: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 7, 1999
av: American Mathematical Society
Publicerad: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 11, 1999
av: American Mathematical Society
Publicerad: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 3, 1999
av: American Mathematical Society
Publicerad: (2009)